# SDR UIEA2011011500130

- Difficulty date: January 15, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK OF THE DATUM AIRCRAFT, FOUND THE APU DOOR DENTED AND BENT AT LOWER FOWARD CORNER. THE DAMAGE COVERS AN AREA OF APPROXIMATELY 4.5-IN BY 5.25-IN. SKIN FWD EDGE REPAIRED IAW 52-40-02.
